MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the blade broke.The user facility reported that the procedure was completed successfully without a clinically significant delay, and that there were no adverse consequences or medical interventions.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device not returned.

Brand Name
SONIC CONTROL KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7984211
Report Number0008043928-2018-00109
Device Sequence Number16185455
Product Code LFL
UDI-Device Identifier37613252518397
UDI-Public37613252518397
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450815100
Device Lot NumberM0010089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2018
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1